Mark Peletier
Mark Peletier
TU/e
Verified email at tue.nl
Title
Cited by
Cited by
Year
Cellular buckling in long structures
GW Hunt, MA Peletier, AR Champneys, PD Woods, MA Wadee, CJ Budd, ...
Nonlinear Dynamics 21 (1), 3-29, 2000
2522000
A chaotic self-oscillating sunlight-driven polymer actuator
K Kumar, C Knie, D Bléger, MA Peletier, H Friedrich, S Hecht, DJ Broer, ...
Nature communications 7 (1), 1-8, 2016
1862016
On the phase diagram for microphase separation of diblock copolymers: an approach via a nonlocal Cahn–Hilliard functional
R Choksi, MA Peletier, JF Williams
SIAM Journal on Applied Mathematics 69 (6), 1712-1738, 2009
1252009
Small volume fraction limit of the diblock copolymer problem: I. Sharp-interface functional
R Choksi, MA Peletier
SIAM journal on mathematical analysis 42 (3), 1334-1370, 2010
1112010
Cylindrical shell buckling: a characterization of localization and periodicity
GW Hunt, GJ Lord, MA Peletier
Discrete & Continuous Dynamical Systems-B 3 (4), 505, 2003
992003
Kink band instability in layered structures
MA Wadee, GW Hunt, MA Peletier
Journal of the Mechanics and Physics of Solids 52 (5), 1071-1091, 2004
932004
On the relation between gradient flows and the large-deviation principle, with applications to Markov chains and diffusion
A Mielke, MA Peletier, DRM Renger
Potential Analysis 41 (4), 1293-1327, 2014
902014
Newton's problem of the body of minimal resistance in the class of convex developable functions
T Lachand–Robert, MA Peletier
Mathematische Nachrichten 226 (1), 153-176, 2001
882001
From a large-deviations principle to the Wasserstein gradient flow: a new micro-macro passage
S Adams, N Dirr, MA Peletier, J Zimmer
Communications in Mathematical Physics 307 (3), 791, 2011
842011
The Maxwell stability criterion in pseudo-energy models of kink banding
GW Hunt, MA Peletier, MA Wadee
Journal of Structural Geology 22 (5), 669-681, 2000
742000
GENERIC formalism of a Vlasov–Fokker–Planck equation and connection to large-deviation principles
MH Duong, MA Peletier, J Zimmer
Nonlinearity 26 (11), 2951, 2013
642013
Asymptotic behaviour of a pile-up of infinite walls of edge dislocations
MGD Geers, RHJ Peerlings, MA Peletier, L Scardia
Archive for Rational Mechanics and Analysis 209 (2), 495-539, 2013
642013
Small volume-fraction limit of the diblock copolymer problem: II. Diffuse-interface functional
R Choksi, MA Peletier
SIAM journal on mathematical analysis 43 (2), 739-763, 2011
642011
Stochastic weighted particle methods for population balance equations
RIA Patterson, W Wagner, M Kraft
Journal of Computational Physics 230 (19), 7456-7472, 2011
602011
Passing to the limit in a Wasserstein gradient flow: from diffusion to reaction
S Arnrich, A Mielke, MA Peletier, G Savaré, M Veneroni
Calculus of Variations and Partial Differential Equations 44 (3-4), 419-454, 2012
582012
Disappearing interfaces in nonlinear diffusion
M Guedda, D Hilhorst, MA Peletier
Advances in Mathematical Sciences and Applications 7, 695-710, 1997
581997
An example of non-convex minimization and an application to Newton's problem of the body of least resistance
T Lachand-Robert, MA Peletier
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 18 (2), 179-198, 2001
572001
Sequential buckling: a variational analysis
MA Peletier
SIAM Journal on Mathematical Analysis 32 (5), 1142-1168, 2001
572001
Large deviations and gradient flows
S Adams, N Dirr, M Peletier, J Zimmer
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2013
562013
Cylinder buckling: the mountain pass as an organizing center
J Horák, GJ Lord, MA Peletier
SIAM Journal on Applied Mathematics 66 (5), 1793-1824, 2006
532006
The system can't perform the operation now. Try again later.
Articles 1–20